Open Access
Translator Disclaimer
June 2012 Fine Selmer group of Hida deformations over non-commutative $p$-adic Lie extensions
Somnath Jha
Asian J. Math. 16(2): 353-366 (June 2012).


We study the Selmer group and the fine Selmer group of $p$-adic Galois representations defined over a non-commutative $p$-adic Lie extension and their Hida deformations. For the fine Selmer group, we generalize the pseudonullity conjecture of J. Coates and R. Sujatha, "Fine Selmer group of elliptic curves over $p$-adic Lie extensions," in this context and discuss its invariance in a branch of a Hida family. We relate the structure of the ‘big’ Selmer (resp. fine Selmer) group with the specialized individual Selmer (resp. fine Selmer) groups.


Download Citation

Somnath Jha. "Fine Selmer group of Hida deformations over non-commutative $p$-adic Lie extensions." Asian J. Math. 16 (2) 353 - 366, June 2012.


Published: June 2012
First available in Project Euclid: 9 April 2012

zbMATH: 1253.11099
MathSciNet: MR2916368

Primary: 11F33 , 11F80 , 11R23
Secondary: 11G05 , 14G05 , 16E40

Keywords: $p$-adic Galois representation , congruences of modular forms , Hida theory , non-commutative Iwasawa theory , Selmer group

Rights: Copyright © 2012 International Press of Boston


Vol.16 • No. 2 • June 2012
Back to Top